MathSciNet Relay Station
MathSciNet bibliographic data
MR257403 (41 #2054) 32.50
Siu, Yum-tong Analytic sheaves of local cohomology. Trans. Amer. Math. Soc. 148 1970 347–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement